18 Endeavor, Suite 200, Irvine, CA

White discolouration above my eyebrow in the same spot as where a mole was removed on the other side.

Cosmetic Treatments QuestionsCategory: DysportWhite discolouration above my eyebrow in the same spot as where a mole was removed on the other side.
A patient asked 3 years ago
The apparent ‘benign mole’ that appeared slowly looked similar to what is now appearing on the opposite side. I have had disport 3 times over a 1&1/2 year and both skin problems have been right where my frown lines are. I am thinking there is a connection between this&my injections. Does anyone know what this could be and what I can do? In the photos below it is a small white circle. The last photo shows what the mole looked like 2 months before it was removed because it was growing.
1 Answers
Dr. Elham Jafari Staff answered 3 years ago

Discoloration at Site of Dysport Injection

 
Hi an thank you for your question! I am not aware of any reports linking Dysport or Botox injection to skin pigmentation change, so I doubt that it would be related and this could just be a coincidence. Due to the presence of growing mole, you should keep an eye on that area (which I am sure you do!) and do a follow up with your doctor if you notice any skin changes. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.